# SDR UIA0502

- Difficulty date: February 2, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N17919
- Make and model: Doug MD-90-30
- Aircraft serial: 53569
- Aircraft time: 10,412 hours, 17,365 cycles
- Engine: Iae V2525D5
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: 3094329
- Part serial: 1290
- Condition: Jammed
- Location: Rt Control Colum
- Part time: 10,412 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IN FLT RADIO COMMUNICATION FAILURE (VHF NR 1 AND NR 2).   AC AIR TURN BACK.  MAINTENANCE CHECK FOUND RT CONTROL COLUMN PTT SW FUNCTION NO T GOOD.  CAUSED RADIO SYSTEM FAILURE.  IAW AMM23-51-07 REPLACED RT CONTROL COLUMN PTT SW AND OPERATIOAL TEST SYSTEM BACK, NORMAL.
